✨
AI Summary & Key Takeaways
AI Insight⚡ TL;DR(Too Long; Didn't Read)
In this article, we report a case of a patient who developed hepatitis after receiving cetirizine and reviewed literature.©2005, Fırat Üniversitesi, Tıp Fakültesi
📌 3 Key Takeaways
🎯
Objective & Hypothesis:It is known that drug-inducted toxic hepatitis can be developed.
📊
Key Findings & Data:It is known that drug-inducted toxic hepatitis can be developed.
💡
Conclusion & Impact:In this article, we report a case of a patient who developed hepatitis after receiving cetirizine and reviewed literature.©2005, Fırat Üniversitesi, Tıp Fakültesi
🔬Design:Review & Systematic Survey
📍Scope:2005 Verileri
⚙️Variables:Toksik hepatit · setirizin
Abstract
It is known that drug-inducted toxic hepatitis can be developed. In this article, we report a case of a patient who developed hepatitis after receiving cetirizine and reviewed literature.©2005, Fırat Üniversitesi, Tıp Fakültesi
Özet
İlaçlara bağlı toksik hepatit geliştiği bilinmektedir. Bu makalede setirizin alımından sonra gelişen bir toksik hepatit olgusu sunularak literatür gözden geçirildi.©2005, Fırat Üniversitesi, Tıp Fakültesi
Keywords
🔖
Cite This Article
Yavaşoğlu, İ., Coskun, A., Yaşa, H., Yükselen, V. (2005). A Rarely Case: Toxic Hepatitis Related Using of Cetirizine. Fırat Tıp Dergisi, Cilt: 10 Sayı: 3, 139–140. https://ajindex.com/articles/988294